# SDR VNAA2015053100030

- Difficulty date: May 31, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 26,579 hours, 26,232 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INBD FLIGHT SPOILER CAUTION AND INBD SPOILERON CAUTION MESSAGES IN FLIGHT.  EMERGENCY WAS DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH SYS RESET IAW SYS RESET PAGE 1-3 IN MINIMUM EQUIPMENT LIST MANUAL. MESSAGES DID NOT REOCCUR.  ACFT RELEASED FOR SERVICE.
